# SDR 97ZZZM206

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND MAIN CABIN DOOR SLIDE PACK LOOSE.  RESECURED MAIN CABIN SLIDE PACK DOOR AS REQUIRED IAW MM CH 25-61.  (M)
